# SDR DALA2019020700912

- Difficulty date: February 7, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 68,098 hours, 25,629 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L ENTRY DOOR HAS A STRAP HANGING. THE LOWER RIGHT INSIDE CORNER. RE-STOWED SLIDE D-RING.
